Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 45, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at May 28, 2010, 2:54 AM PDT. It took effect at May 28, 2010, 3:00 PM PDT. It was in force for 54 hr.
The area
The counties it named.
The facts
- Issued
- May 28, 2010, 2:54 AM PDT (09:54 UTC)
- In effect from
- May 28, 2010, 3:00 PM PDT
- Expired
- May 30, 2010, 8:34 PM PDT
- In force
- 54 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
269 WHUS76 KEKA 280954 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 254 AM PDT FRI MAY 28 2010 PZZ470-475-282230- /O.NEW.KEKA.SC.Y.0045.100528T2200Z-100530T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 254 AM PDT FRI MAY 28 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
996 WHUS76 KEKA 282112 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 212 PM PDT FRI MAY 28 2010 PZZ470-475-290515- /O.CON.KEKA.SC.Y.0045.100528T2200Z-100530T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 212 PM PDT FRI MAY 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
009 WHUS76 KEKA 290326 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 826 PM PDT FRI MAY 28 2010 PZZ470-475-291130- /O.CON.KEKA.SC.Y.0045.000000T0000Z-100530T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 826 PM PDT FRI MAY 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
543 WHUS76 KEKA 290836 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 136 AM PDT SAT MAY 29 2010 PZZ455-292245- /O.EXB.KEKA.SC.Y.0045.000000T0000Z-100530T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 136 AM PDT SAT MAY 29 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PDT SUNDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-292245- /O.EXT.KEKA.SC.Y.0045.000000T0000Z-100531T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 136 AM PDT SAT MAY 29 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM PDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-292245- /O.CON.KEKA.SC.Y.0045.000000T0000Z-100530T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 136 AM PDT SAT MAY 29 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
435 WHUS76 KEKA 292121 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 221 PM PDT SAT MAY 29 2010 PZZ470-301000- /O.CON.KEKA.SC.Y.0045.000000T0000Z-100530T2200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 221 PM PDT SAT MAY 29 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM PDT SUNDAY. A TIGHT PRESSURE GRADIENT WILL START TO RELAX SUNDAY AFTERNOON WITH THE WINDS DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-301000- /O.CON.KEKA.SC.Y.0045.000000T0000Z-100530T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 221 PM PDT SAT MAY 29 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT SUNDAY. A TIGHT PRESSURE GRADIENT WILL START TO RELAX LATE SATURDAY NIGHT WITH THE WINDS DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-301000- /O.CON.KEKA.SC.Y.0045.000000T0000Z-100531T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 221 PM PDT SAT MAY 29 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT SUNDAY. A TIGHT PRESSURE GRADIENT WILL START TO RELAX LATE SUNDAY EVENING WITH THE WINDS DIMINISHING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
381 WHUS76 KEKA 300734 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1234 AM PDT SUN MAY 30 2010 PZZ470-301100- /O.EXT.KEKA.SC.Y.0045.000000T0000Z-100530T1100Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1234 AM PDT SUN MAY 30 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PDT EARLY THIS MORNING... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM PDT EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-301100- /O.CON.KEKA.SC.Y.0045.000000T0000Z-100530T1100Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 1234 AM PDT SUN MAY 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PDT EARLY THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-302230- /O.CON.KEKA.SC.Y.0045.000000T0000Z-100531T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1234 AM PDT SUN MAY 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
747 WHUS76 KEKA 302227 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 327 PM PDT SUN MAY 30 2010 PZZ475-310500- /O.CON.KEKA.SC.Y.0045.000000T0000Z-100531T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 327 PM PDT SUN MAY 30 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM PDT THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
994 WHUS76 KEKA 310334 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 834 PM PDT SUN MAY 30 2010 PZZ475-310445- /O.CAN.KEKA.SC.Y.0045.000000T0000Z-100531T0500Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 834 PM PDT SUN MAY 30 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at May 27, 2:15 PM PDT, 12 hours 39 minutes earlier.
Area forecast discussion, May 27, 2:15 PM PDT, 12 hours 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 215 PM PDT THU MAY 27 2010 .SYNOPSIS...THE WET WEATHER WILL BE COMING TO AN END OVERNIGHT AS LOW PRESSURE MOVES INTO THE ROCKIES. WARMER AND DRIER CONDITIONS WILL DEVELOP JUST IN TIME FOR THE HOLIDAY WEEKEND. && .DISCUSSION...THE MAIN FORECAST CHALLENGE AND IMPACT WILL BE THE CONTINUE THREAT FOR SHOWERS AND TSTMS CONTAINING SMALL HAIL. A COLD UPPER LOW CURRENTLY NEAR 40N 127W WILL CONTINUE TO MOVE SE...CROSSING THE SIERRAS LATE TONIGHT. A 125 KT JET STREAK ROUNDING THE BASE OF THIS TROUGH IS POINTED AT CENTRAL CA WHERE THE BULK OF THE LIFT AND ASSOCIATED PRECIP IS CURRENTLY FALLING. WITH MOST OF THE DYNAMICS FOCUSED TO OUR SOUTH...I BELIEVE THE THREAT FOR TSTMS MAY BE LIMITED FOR THE REMAINDER OF THE EVENING...BUT SHOWERS WILL BE PLENTIFUL. THE BIGGEST CONCERN IS THE THREAT FOR SMALL HAIL TO ACCOMPANY THIS SHOWER ACTIVITY. WITH FREEZING LEVELS HOVERING AROUND 4 KFT...PEA-SIZE HAIL WILL BE EASILY GENERATED BY STRONGER UPDRAFTS. TSTMS CANNOT BE RULED OUT...AS A FEW BREAKS IN THE CLOUDS LATE THIS AFTERNOON/EVENING MAY LEAD TO A ROGUE LIGHTNING STRIKE CONSIDERING THE COLD AIR ALOFT AND STEEP LAPSE RATES. ONCE THE LOW PUSHES OFF OUR OUR EAST...THERE IS ONE LAST LOBE OF VORTICITY THAT WILL SWING THROUGH NW CA FRI MORNING. ENHANCED LIFT WITH THIS FEATURE MAY LEAD TO SOME VERY LIGHT RAIN/DRIZZLE ALONG THE COAST WITH SHOWERS CONTINUING ALONG THE RIDGETOPS. STRATUS MAY BE AN ISSUE ACROSS INTERIOR VALLEYS THROUGH THE MORNING HRS ON FRI DUE TO THE MOIST BOUNDARY LAYER. I DON'T EXPECT FOG TO BE A WIDESPREAD ISSUE DUE TO SUBSTANTIAL CLOUD COVER...BUT ITS NOT OUR OF THE QUESTION...ESPECIALLY IN LOW LYING AREAS THAT SAW MEASURABLE PRECIPITATION TODAY. HIGH PRESSURE NUDGES TOWARD THE COAST LATE FRI...WITH A CLEARING TREND EXPECTED AS NORTH WINDS START TO INCREASE. SFC HIGH PRESSURE HOLDS OVER THE WEEKEND WITH INCREASING TEMPS INLAND. THE UPPER LEVEL PATTERN REMAINS FAIRLY FLAT WITH ONLY WEAK RIDGING NOTED THROUGH EARLY MON. MODELS HAVE BEEN CONSISTENT SHOWING A WEAK FRONT CROSSING THE PACNW LATE MON...WHICH MAY BRING A LITTLE LIGHT RAIN TO AREAS NORTH OF CAPE MENDOCINO. LATER NEXT WEEK...MODELS ARE HINTING AT POSSIBLY BREAKING DOWN THE FLAT RIDGE ONCE AGAIN...OPENING THE DOOR FOR A FEW MORE FRONTS TO MOVE ASHORE. CONFIDENCE IN THIS PATTERN IS SHAKY AT BEST CONSIDERING MODEL INCONSISTENCIES AND THE TIME OF YEAR. THUS WE HAVE MAINTAINED SLIGHTLY ABOVE CLIMO POPS WITH NEAR NORMAL TEMPS. JCA && .AVIATION...WRAP AROUND FLOW FROM THE SOUTH AND SOUTHEAST ASSOCIATED WITH AN UPPER LEVEL FEATURE CONTINUES TO BRING SHOWERS THROUGH THE CWA. HEAVIEST SHOWERS APPEAR TO BE CONCENTRATED ACROSS THE COAST AND COASTAL INTERIOR ZONES AND HAVE OFFERED BRIEF PERIODS OF MVFR CONDITIONS DUE TO REDUCED VSBYS AND CIGS. THE UPPER LOW IS GRADUALLY MOVING OVER THE COAST THUS CONTINUED SHOWER ACTIVITY IS EXPECTED THROUGH THE REMAINDER OF TONIGHT AND EARLY TOMORROW...BUT THE TROUGH AXIS WILL BEGIN TO MOVE EAST OF THE AREA ON FRIDAY SO DRIER WEATHER IS ON THE WAY. && .MARINE...DESPITE AN UNSEASONABLY STRONG UPPER LEVEL LOW THE SURFACE PRESSURE PATTERN REMAINS WEAK PRODUCING LIGHT WINDS AND FAIRLY TRANQUIL. THIS PATTERN WILL CONTINUE THROUGH FRIDAY BEFORE THE UPPER TROUGH AXIS MOVES EAST AND A SHORT WAVE RIDGE OF HIGH PRESSURE BEGINS TO ESTABLISH ITSELF OFF THE COAST. AS THE RIDGE BUILDS TO THE EAST...A THERMAL TROUGH WILL DEVELOP OVER THE INTERIOR AND COMBINE WITH HIGH PRESSURE OFFSHORE TO RESULT IN INCREASING NORTHERLY WINDS HEADING INTO THE WEEKEND. THESE WINDS WILL GENERATE A SHORT PERIOD FRESH SWELL BY FRI NIGHT. && .EKA WATCHES/WARNINGS/ADVISORIES...NONE. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, May 27, 4:34 AM PDT, 22 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 434 AM PDT THU MAY 27 2010 CAZ001-002-281330- REDWOOD COAST-MENDOCINO COAST- 434 AM PDT THU MAY 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED TODAY. A FEW SHOWERS AND STORMS MAY CONTAIN SMALL HAIL AND BRIEF GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA. CAZ003-004-076-281330- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 434 AM PDT THU MAY 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. ISOLATED THUNDERSTORMS ARE EXPECTED TODAY AND THIS EVENING. A FEW STORMS MAY BECOME STRONG WITH HAIL AND GUSTY WINDS. SNOW LEVELS WILL AVERAGE AROUND 4500 FEET TODAY AND TONIGHT. A FEW INCHES OF SNOW ACCUMULATION IS POSSIBLE ABOVE MOUNTAIN PASSES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN EUREKA.
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.